Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes rash on cheeks and arms after taking Amoxicilin and Tylenol?

My son is 4 years old and had his tonsils and adenoids removed yesterday. He was prescribed amoxicilin, tylenol with codiene, and prednosolne. This afternoon I noticed he is developing a rash on his cheeks and arms and I m wondering if this could be a reaction to one of the meds.
Wed, 5 Aug 2015
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics ,  
Pediatrician 's  Response
Hi,
Thanks and welcome to healthcare magic.
Amoxycillin an antibiotic may cause rash sometimes as a side reaction.
Usually it disappears once the drug is stopped.
Prednisolone also clears the rash.
Hope this reply is OK for you.
Please feel free to ask further queries if any.
Dr.M.V.Subrahmanyam.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have been taking Amoxicilin for 4 days. Yesterday I developed a rash on 1 foot (top) and today I have blisters on the same rash. No rash...

Recent questions on  Skin rash

doctor1 MD

Hi. Im a 25 year-old African male, 5 foot 11, 170 pounds. I had a cold two weeks ago. Which went away. Except the dry cough which started around...

doctor1 MD

I am suffering from a skin rash for the past 4-5 days, and it s spreading. It started with tiny pustules and redness on my left cheek, and it...

doctor1 MD

I have a rash, which I originally thought was jock itch. I have been treating it with topical ointment for several weeks now. The ointment seems to...

doctor1 MD

OK so about 2wks ago I had shaved. Not too sure if I messed up and didn t use a fresh cartridge BC I rushed. Anyway, all of a sudden when the hair...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?